Home » Frequently asked Questions on Health » Can steroids be used for bald patches?

Can steroids be used for bald patches?

Q: I have got bald patches. I have met a dermatologist last two months back and he tested me and he prescribed to take TRICORT 40 mg injections. I just wanted to know from you is that taking tricort injections is good for health or not. I have already taken 5 injections in a span of 2 months and now i am going to take another 4 injections. Please be specific. Can I take these injections? Will I have any side effects. What are they?

A:I think you pose a rather difficult question. Tricort injections are steroid injections not uncommonly used. I think it all depends on the indication and the judgment of the treating physician. I do not easily give as many as 5 injections in the course of 2 months but this is not meant as a criticism of somebodys advice. The best course should be to go back to the physician and ask for his advice. As far as side effects are concerned, tricort should normally release small amounts of steroids. In a particular individual and depending on the frequency of injections the side effects may vary. I repeat it will be best to go back to your dermatologist and discuss all these with the physician.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------